# SDR UPS06146849

- Difficulty date: April 27, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: A5398111320100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR SHEAR PLATE CRACKED AT FR 79/80 RBL 60 IN MAIN DECK CARGO COMPARTMENT.  REMOVED & REPLACED SHEAR PLATE PER A300 SRM 51-40-21.
